# SDR SWAA2021081308165

- Difficulty date: August 13, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 20,784 hours, 9,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANS-ANGLE CORRODED STA 727D+10 TO 767 / REMOVED AND REPLACED RT TRANS ANGLE FROM STA 727-767 PER SRM 53-00-53.INSP D64SA-M 326 ATTACHED # A1314520
